Alert archive / Oklahoma / Wind Advisories in 2022

Wind Advisory 10, NWS Tulsa, OK

April 12, 202213 counties in Oklahoma

NWS Tulsa, OK issued this wind advisory at Apr 12, 2022, 3:41 AM CDT for 13 counties in Oklahoma. It took effect at Apr 12, 2022, 12:00 PM CDT. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Apr 12, 2022, 3:41 AM CDT (08:41 UTC)
In effect from
Apr 12, 2022, 12:00 PM CDT
Expired
Apr 13, 2022, 1:00 AM CDT
In force
13 hr
Issued by
NWS Tulsa, OK

Counties Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 16 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2022-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 125 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2022-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
125 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

909 
WWUS74 KTSA 120841
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
341 AM CDT Tue Apr 12 2022

ARZ001-002-010-011-121200-
/O.NEW.KTSA.FG.Y.0002.220412T0841Z-220412T1200Z/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
341 AM CDT Tue Apr 12 2022

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...Visibility one quarter mile or less in dense fog.

* WHERE...Benton, Carroll, Washington AR and Madison Counties.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Visibilities are expected to be reduced to less than 
  one quarter mile by the dense fog, creating hazardous driving 
  conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If driving, slow down, use your low beam headlights, and leave
plenty of distance ahead of you.

&&

$$

OKZ054>057-059-121200-
/O.NEW.KTSA.WI.Y.0010.220412T1700Z-220413T0000Z/
Osage-Washington OK-Nowata-Craig-Pawnee-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
and Pawnee
341 AM CDT Tue Apr 12 2022

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING...

* WHAT...South winds 20 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Osage, Washington OK, Nowata, Craig and Pawnee 
  Counties.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
4 follow-up statements
330 
WWUS74 KTSA 121148
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
648 AM CDT Tue Apr 12 2022

ARZ001-002-010-011-121300-
/O.EXP.KTSA.FG.Y.0002.000000T0000Z-220412T1200Z/
Benton-Carroll-Washington AR-Madison-
Including the cities of Rogers, Bentonville, Berryville, 
Eureka Springs, Fayetteville, Springdale, and Huntsville
648 AM CDT Tue Apr 12 2022

...DENSE FOG ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING...

Visibilities have improved as south winds begin to increase.

$$

OKZ054>057-059-130000-
/O.CON.KTSA.WI.Y.0010.220412T1700Z-220413T0000Z/
Osage-Washington OK-Nowata-Craig-Pawnee-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
and Pawnee
648 AM CDT Tue Apr 12 2022

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT
THIS EVENING...

* WHAT...South winds 20 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Osage, Washington OK, Nowata, Craig and Pawnee 
  Counties.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
831 
WWUS74 KTSA 121540
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1040 AM CDT Tue Apr 12 2022

OKZ060>062-064-067-130000-
/O.EXA.KTSA.WI.Y.0010.220412T1700Z-220413T0000Z/
Tulsa-Rogers-Mayes-Creek-Wagoner-
Including the cities of Tulsa, Claremore, Pryor, Sapulpa, 
and Wagoner
1040 AM CDT Tue Apr 12 2022

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 20 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Tulsa, Rogers, Mayes, Creek and Wagoner Counties.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

OKZ054>057-059-130000-
/O.CON.KTSA.WI.Y.0010.220412T1700Z-220413T0000Z/
Osage-Washington OK-Nowata-Craig-Pawnee-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
and Pawnee
1040 AM CDT Tue Apr 12 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 20 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Osage, Washington OK, Nowata, Craig and Pawnee 
  Counties.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
184 
WWUS74 KTSA 121648
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
1148 AM CDT Tue Apr 12 2022

OKZ058-063-065-066-130000-
/O.EXA.KTSA.WI.Y.0010.220412T1700Z-220413T0000Z/
Ottawa-Delaware-Okfuskee-Okmulgee-
Including the cities of Miami, Grove, Jay, Okemah, and Okmulgee
1148 AM CDT Tue Apr 12 2022

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 20 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Ottawa, Delaware, Okfuskee and Okmulgee Counties.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

OKZ054>057-059>062-064-067-130000-
/O.CON.KTSA.WI.Y.0010.220412T1700Z-220413T0000Z/
Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek-
Wagoner-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Pawnee, Tulsa, Claremore, Pryor, Sapulpa, and Wagoner
1148 AM CDT Tue Apr 12 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Osage, Washington OK, Nowata, Craig and Pawnee 
  Counties.

* WHEN...From noon today to 7 PM CDT this evening.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa
234 
WWUS74 KTSA 122015
NPWTSA

URGENT - WEATHER MESSAGE
National Weather Service Tulsa OK
315 PM CDT Tue Apr 12 2022

OKZ054>067-130415-
/O.EXT.KTSA.WI.Y.0010.000000T0000Z-220413T0600Z/
Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes-
Delaware-Creek-Okfuskee-Okmulgee-Wagoner-
Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, 
Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, 
Okemah, Okmulgee, and Wagoner
315 PM CDT Tue Apr 12 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

* WHAT...South winds 20 to 25 mph with gusts up to 40 mph 
  expected.

* WHERE...Portions of east central and northeast Oklahoma.

* WHEN...Until 1 AM CDT Wednesday.

* IMPACTS...Winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise caution while driving.  Be alert to
sudden gusts of wind which may cause you to lose control of your
vehicle.  Extra attention should be given to cross winds and on
bridges and overpasses.

&&

$$

Stay tuned to NOAA weather radio,commercial radio or television
for the latest information,forecasts,and warnings.
For more information from the National Weather Service visit
https://weather.gov/tsa

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Apr 12, 12:14 AM CDT, 3 hours 27 minutes earlier.

Area forecast discussion, Apr 12, 12:14 AM CDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1214 AM CDT Tue Apr 12 2022

...New AVIATION...

.SHORT TERM...
(The rest of tonight)
Issued at 945 PM CDT Mon Apr 11 2022

The surface frontal boundary remained positioned from Southeast
Oklahoma into Northwest Arkansas at mid evening. Along and south
of the boundary...dewpoints in the 60s combined with the ongoing
instability were aiding one remaining strong to severe storm near
Daisy Oklahoma. All modes of severe weather remain possible with
this storm. Also with the slower storm motion...periods of heavy
rainfall with the potential of some localized flooding will be
possible. Outside of this storm...increasing CIN was begin
observed with the loss of daytime heating. Thus...any additional
storms should become more elevated in nature. Latest short term
guidance/CAMs data continue to suggest that the majority of the
storm activity has already past...with mainly a slight chance of
additional showers/storms continuing overnight as the surface
boundary lifts back northward through the CWA. The greater
potential through midnight should be with the ongoing storm in
Southeast Oklahoma. The possibility then spreads to northwest
Arkansas maybe seeing a shower/storm after midnight near the
boundary.

With the boundary lifting northward tonight...a return of
southerly winds are expected along with increasing dewpoints and
warming temperatures from south to north. Thus...low temps look to
be over the next few hours across the CWA before the southerly
flow kicks in over the region. Current forecast has a good handle
with the return flow/temps/moisture for tonight. Thus...for the
evening update have added slight adjustments to pops/wx grids
based on current radar trends.

&&

.LONG TERM...
(Tomorrow through Monday)
Issued at 209 PM CDT Mon Apr 11 2022

Moist Gulf air will surge back north Tuesday in response to a
quickly approaching Pacific shortwave with entire area well
withing the warm sector. A sharp dryline will become established
west of I-35 as has been advertised for a few days now, but there
are a number of factors that could keep much, if any, convection
along the dry line in OK. Another consistent signal in the data
has been for a subtropical shortwave to lift northeast relatively
early in the day, forcing more widespread development in the warm
sector across TX/LA into southern OK, which would likely place
the OK portion of dry line within an area of subsidence. Most
guidance continues to support this with limited development. The
POP forecast for Tuesday mainly reflect potential associated
with the southern wave, which will have some severe potential. In
the event any storms fire on the dry line Tues afternoon, the
conditional prob of severe weather is quite high. Will also see
rather gusty winds Tuesday afternoon, fortunately we stay east of
the dry line which limits fire weather concerns some.

Higher chances of storms will eventually arrive in eastern Ok
Tuesday night into Wednesday morning as Pacific front overtakes
the dry line and sweeps through the area. These storms will also
have severe potential, though the highest may end up being just
east of the forecast area. Drier but cooler air behind the front
along with gusty NW winds will raise the fire weather potential,
though temperatures may stay below Red Flag criteria.

Patter will remain unsettled through the weekend with another
chance of showers and thunderstorms Easter weekend, with highest
chances appearing to be Saturday. A trend toward well below
normal temperatures may be shaping up early next week.

&&

.AVIATION...
(06Z TAFS)
Issued at 1211 AM CDT Tue Apr 12 2022

Convection has dissipated across far southeast OK, with only a slim
chance of development overnight as the surface front returns north
and southerly flow returns. Local areas of IFR/LIFR cigs/vsbys
expected across northwest Arkansas through the night, with cigs
also lowering to MVFR/IFR across eastern Oklahoma. Some improvement
expected going into the afternoon, with south winds becoming gusty
with gusts of 30+ knots likely. Best chance of late day/early
evening thunderstorms will be across the KMLC/KFSM sites.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   57  67  38  67 /  30  30   0   0
FSM   63  74  41  70 /  50  70   0   0
MLC   60  75  40  71 /  30  30   0   0
BVO   53  66  35  65 /  40  30   0   0
FYV   58  70  35  66 /  50  80   0   0
BYV   60  71  39  65 /  50  80  10   0
MKO   59  71  38  67 /  30  40   0   0
MIO   56  66  36  63 /  40  60   0   0
F10   59  71  39  69 /  30  30   0   0
HHW   63  79  43  72 /  40  40   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...20
LONG TERM....14
AVIATION...18
Hazardous weather outlook, Apr 11, 7:43 PM CDT, 7 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
743 PM CDT Mon Apr 11 2022

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
743 PM CDT Mon Apr 11 2022

...Severe Storm Potentials Continue This Evening...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Rest of This Evening and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA... Southeast Oklahoma and West Central Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...South of a McAlester to Ozark Line.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma.
	ONSET...After Midnight.

DISCUSSION...
Strong to severe thunderstorms will continue to be possible across
southeast Oklahoma and west central Arkansas this evening, mainly
along and south of a boundary positioned from southeast Oklahoma
into northwest Arkansas. The greater severe potentials are
expected mainly along and south of a line from McAlester Oklahoma
to Ozark Arkansas. Large hail to the size of baseballs, damaging
wind gusts to 70 mph, and also a tornado potential will continue
to be possible with these storms. Majority of this activity is
forecast to push east of the region by midnight, with slight
chances and weakening severe potentials remaining possible in
northwest Arkansas after midnight.

Also overnight tonight, the boundary is forecast to lift back
north of the region with a return of breezy to gusty southerly
winds late tonight into Tuesday.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
TUESDAY...Thunderstorm Potential...Very High Fire Weather
		  Potential...High Wind Potential.
WEDNESDAY...Severe Thunderstorm Potential...Very High Fire Weather
			Potential...High Wind Potential.
THURSDAY...No Hazards.
FRIDAY THROUGH SUNDAY...Thunderstorm Potential...Very High Fire
						Weather Potential...High Wind Potential.

EXTENDED DISCUSSION...
Tuesday and Wednesday may both feature organized severe weather
across eastern Oklahoma and northwest Arkansas. Tuesday's threat
is highly conditional, with the main question being how many
storms develop either ahead of a dryline expected to be near the
Interstate 35 corridor during the afternoon or across southeast
Oklahoma and into northwest Arkansas. An unstable airmass and
sufficient wind shear will be in place across the area, and any
storms that are able to develop will have a good chance to
strengthen to severe levels. Large hail, damaging winds and
tornadoes will all be possible tomorrow, but again, the overall
threat will be contingent on thunderstorms developing at all.

A cold front will sweep across the region Wednesday, with
additional strong to severe thunderstorms likely to develop along
it and sweep through the area. Strong winds and drier conditions
west of the cold front will increase fire weather concerns
Wednesday afternoon.

The potential for showers and storms will return over the
weekend as another frontal boundary moves into the region.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 11, 9:57 PM CDT, 5 hours 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
957 PM CDT Mon Apr 11 2022

OKZ049-073-120330-
Pittsburg OK-Pushmataha OK-
957 PM CDT Mon Apr 11 2022

...A strong thunderstorm will impact portions of northwestern
Pushmataha and south central Pittsburg Counties through 1030 PM
CDT...

At 957 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
northwest of Daisy. This storm was nearly stationary.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Pittsburg...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.

&&

LAT...LON 3439 9577 3440 9578 3450 9578 3451 9567
      3459 9567 3459 9588 3467 9588 3468 9589
      3471 9586 3460 9555
TIME...MOT...LOC 0257Z 219DEG 3KT 3459 9585

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 11, 10:57 PM CDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1057 PM CDT Mon Apr 11 2022

OKZ049-073-075-120430-
Pittsburg OK-Latimer OK-Pushmataha OK-
1057 PM CDT Mon Apr 11 2022

...A strong thunderstorm will impact portions of northwestern
Pushmataha, southwestern Latimer and south central Pittsburg Counties
through 1130 PM CDT...

At 1056 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northwest of Stanley, moving east at 35 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Clayton...                        Clayton Lake State Park...
Stanley...                        Tuskahoma...
Yanush...                         Sardis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3449 9556 3465 9568 3475 9528 3452 9520
TIME...MOT...LOC 0356Z 259DEG 29KT 3459 9554

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 7:05 PM CDTTornado WarningTSALatimer, LeFlore40 min
Apr 11, 7:12 PM CDTSevere Thunderstorm WarningTSAPushmataha48 min
Apr 11, 7:45 PM CDTSevere Thunderstorm WarningTSALeFlore45 min
Apr 11, 7:50 PM CDTTornado WarningTSAChoctaw, Pushmataha40 min
Apr 11, 7:54 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPushmataha51 min
Apr 11, 8:12 PM CDTSpecial Weather StatementTSALeFlore48 min
Apr 11, 8:17 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore42 min
Apr 11, 8:28 PM CDTTornado WarningTSAChoctaw, Pushmataha26 min
Apr 11, 8:32 PM CDTSpecial Weather StatementTSALeFlore28 min
Apr 11, 8:40 PM CDTSevere Thunderstorm WarningTSAPushmataha21 min
Apr 11, 8:51 PM CDTSevere Thunderstorm WarningTSAPushmataha39 min
Apr 11, 9:20 PM CDTSpecial Weather StatementTSALeFlore25 min
Apr 11, 9:57 PM CDTSpecial Weather StatementTSAAtoka33 min
Apr 11, 10:05 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha55 min
Apr 11, 10:15 PM CDTTornado WarningTSAPushmataha45 min
Apr 11, 10:46 PM CDTTornado WarningTSAPushmataha28 min
Apr 11, 10:57 PM CDTSpecial Weather StatementTSAPushmataha33 min
Apr 11, 10:59 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha49 min

Nearby

Wind Advisories in Oklahoma, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.